Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Remedy for unsettling episodes of dizziness and headaches due to hot and humid climate? Undergone hysterectomy

I am 58..had radical hysterectomy 4 years ago and live in an area that is currently exceedingly hot and humid. In recent weeks I have had many serious headaches , though they are considered not to be migraine by my doc, because they affect the whole head. On top of that in the past few weeks I have experienced episodes of dizziness . They are unsettling. I feel they might bve related to heat as I spend several hours each day outdoors. Any thoughts?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for query.
Headache might be due to exceedingly hot atmosphere.
As you got dizziness and headache might be due to high blood pressure if you have.
There is another possibility of having cerebro-bacillar insufficiency at this age.
Go for BP check up regularly.
Avoid exposure to bright sun light.
Take plenty of water.
Ok and bye.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor